MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 BARD BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Catalog Number SMS002
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that user have attached some images from a leaking flushing port base of a dignishield system used in intensive care unit 3.They were saying about 10% of the flush and number 2 in liquid form came out from the seal.The dignishield was only inserted yesterday.(2 days old fms).The nurses have tried to use tegaderm to seal it and no leaking has occurred after this innovation with tegaderm.
 
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD BARD® DIGNISHIELD® STOOL MANAGEMENT SYSTEM
Common Device Name
STOOL MANAGEMENT SYSTEM
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key25196034
Report Number1018233-2026-03201
Device Sequence Number18730711
Product Code KNT
UDI-Device Identifier00801741045943
UDI-Public(01)00801741045943(11)240906(17)270731(10)NGJV0041
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K133251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSMS002
Device Lot NumberNGJV0041
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/16/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown